# SDR SWAA2013041114724

- Difficulty date: April 4, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 28,641 hours, 16,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 140A9870
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL PLATE CRACKED AT STA 1016, RBL 39.  REMOVED AND REPLACED INTERCOSTAL PLATE IAW SRM AND DWG.
